# SDR FDEA201602050457

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 78,598 hours, 17,562 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Misinstalled
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FOUND NR 10 TIRE BLOWN.  ON FLT CREW DEBRIEF, THEY HEARD OR FELT NOTHING.    ASCU FAULTED WHEEL NR 10 NOT TURNING.  TROUBLESHOT IAW FIM 32-40-01, FOUND LINE CROSSED AT NR 9 & 10 FWD BRAKE PORT.  CORRECTED FWD BRAKE LINE IAW FIM 32-40-01.  PERFORM ANTI-SKID TEST IAW MM 32-45-00-5.  OK FOR SERVICE.
